RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 195, Number 12  


The Gel'fand–Kirillov dimension of relatively free associative algebras
A. Ya. Belov
3
Birth of step-like contrast structures connected with a cusp catastrophe
A. M. Il'in, B. I. Suleimanov
27
A normalized family of representations of the group of motions of a Euclidean space and the inverse problem of the representation theory of this group
R. S. Ismagilov, Sh. Sh. Sultanov
47
On a holomorphic Lefschetz formula in strictly pseudoconvex subdomains of complex manifolds
A. M. Kytmanov, S. G. Myslivets, N. N. Tarkhanov
57
Existence of boundary values for biharmonic functions
V. P. Mikhailov
81
Non-unique inclusion in a flow and vast centralizer of a generic measure-preserving transformation
A. M. Stepin, A. M. Eremenko
95
An example of a compact Hausdorff space whose Lebesgue, Brouwer, and inductive dimensions are different
V. V. Fedorchuk
109
An inverse spectral problem for singular non-self-adjoint differential systems
V. A. Yurko
123
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019